# SDR CA021002004

- Difficulty date: October 1, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 38,818 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: AN960616L
- Condition: Worn
- Location: Mlg Door
- Part time: 40,042 hours, 44,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AFT HINGE OF THE LT/ MIDDLE MLG DOOR WAS FOUND TO HAVE THE BEARING ATTACHMENT POINT FALLING APART. THE IPC CALLS FOR A WASHER THAT CAN PASS THROUGH THE HINGE BEARING FITTING.
